RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2004, Volume 10, Number 2, Pages 178–196 (Mi timm250)  

This article is cited in 10 scientific papers (total in 10 papers)

Generalized attraction sets and approximate solutions forming them

A. G. Chentsov


Full text: PDF file (1342 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2004, suppl. 2, S20–S39

Bibliographic databases:
UDC: 517.972.8
Received: 17.12.2003

Citation: A. G. Chentsov, “Generalized attraction sets and approximate solutions forming them”, Mathematical control theory, differential games, Trudy Inst. Mat. i Mekh. UrO RAN, 10, no. 2, 2004, 178–196; Proc. Steklov Inst. Math. (Suppl.), 2004no. , suppl. 2, S20–S39

Citation in format AMSBIB
\Bibitem{Che04}
\by A.~G.~Chentsov
\paper Generalized attraction sets and approximate solutions forming them
\inbook Mathematical control theory, differential games
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2004
\vol 10
\issue 2
\pages 178--196
\mathnet{http://mi.mathnet.ru/timm250}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2116993}
\zmath{https://zbmath.org/?q=an:1116.93367}
\elib{http://elibrary.ru/item.asp?id=12226617}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2004
\issue , suppl. 2
\pages S20--S39


Linking options:
  • http://mi.mathnet.ru/eng/timm250
  • http://mi.mathnet.ru/eng/timm/v10/i2/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chentsov A.G., “Elements of nonsequential asymptotic analysis: Ultrasolutions in abstract attainability problems”, Doklady Mathematics, 72:2 (2005), 728–731  mathscinet  zmath  isi  elib
    2. Chentsov A.G., “The structure of generalized sets of attraction and extension constructions”, Doklady Mathematics, 71:3 (2005), 366–369  mathscinet  zmath  isi  elib
    3. A. G. Chentsov, “Nonsequential approximate solutions in abstract problems of attainability”, Proc. Steklov Inst. Math. (Suppl.), 253, suppl. 1 (2006), S48–S75  mathnet  crossref  mathscinet  zmath  elib
    4. A. G. Chentsov, “Generalized elements in problem on asymptotic attainability”, Russian Math. (Iz. VUZ), 51:11 (2007), 55–68  mathnet  crossref  mathscinet
    5. A. G. Chentsov, “Extensions of abstract problems of attainability: Nonsequential version”, Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S46–S82  mathnet  crossref  elib
    6. Chentsov A.G., “The space of stone representation and construction of extensions”, Doklady Mathematics, 75:2 (2007), 314–317  crossref  zmath  isi  elib  scopus
    7. A. G. Chentsov, “Extension of the abstract attainability problem using the Stone representation space”, Russian Math. (Iz. VUZ), 52:3 (2008), 58–68  mathnet  crossref  mathscinet  zmath  elib
    8. Chentsov A.G., “Ultrafilters on measure spaces as generalized solutions to problems with asymptotic constraints”, Doklady Mathematics, 77:1 (2008), 68–71  crossref  mathscinet  zmath  isi  elib
    9. A. G. Chentsov, “On obeying constraints of asymptotic character”, Proc. Steklov Inst. Math., 271 (2010), 53–68  mathnet  crossref  mathscinet  isi  elib
    10. A. G. Chentsov, “Ultrafilters of measurable spaces as generalized solutions in abstract attainability problems”, Proc. Steklov Inst. Math. (Suppl.), 275, suppl. 1 (2011), S12–S39  mathnet  crossref  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:230
    Full text:58
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020